# SDR A6WA201441774

- Difficulty date: July 11, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,339 hours, 25,131 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R1022661
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER TE, CTR SPRING SEAL COMMON TO FLIGHT SPOILER IS CRACKED.
